| Model Number |
TFNT00 |
| Medical Device Problem Codes |
Material Opacification (1426); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non healthcare professional reported that following implantation of an intraocular lens (iol) the patient experienced glare, halos, unable to see to drive, can not see distance and gave her glasses.The patient can see clearly at near.Additional information was requested.There are two medical device reports associated with this patient.This report is associated with the left eye.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been one another complaint reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received stating lens was removed during secondary procedure and also reported a film on lens.